# SDR AALA980467

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SMALL CRACK IN SKIN STA 430 BETWEEN STR 20R AND STR 19R.  REPAIRED PER SRM 53-30-3 FIG 13.  REPAIRED INSIDE DOUBLER PER SRM 51-20-01-5.  TST:  77,619 HOURS.  CYCLES:  53,030.  (X)
